MathSciNet Relay Station
MathSciNet bibliographic data
MR2262182 93D15 (34D20 37D45 37N35)
Lu, Jun-an; Han, Xiu-ping; Li, Yi-tian; Yu, Ming-hui Adaptive coupled synchronization among multi-Lorenz systems family. Chaos Solitons Fractals 31 (2007), no. 4, 866–878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement